# SDR SCNA20251020392

- Difficulty date: October 4, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N822SY
- Make and model: Boeing 737-8BK
- Aircraft serial: 33017
- Aircraft time: 62,498 hours, 28,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OPS CHECK OF THE EMERGENCY LIGHTS, FWD CEILING EMERG LIGHT DONT TURN ON.  OPEN.
